| Model Number |
7214 |
| Medical Device Problem Code |
Failure to Deflate (4060)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/11/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that deflation failure which requires additional device.The 90% stenosed target lesion was located in the circumflex coronary artery.A 3.00mm x 20mm fg nc emerge balloon catheter was advanced for dilation.The balloon was inflated to 16 atmospheres, however; it would not deflate initially.Physician pulled negative twice and then had to use syringe to manually deflate for two minutes in order to get the balloon back into the guide.The procedure was completed with a different device.There were no patient complications reported.
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of an nc emerge balloon catheter.The device was visually and microscopically examined.There was contrast and blood in the inflation lumen and the balloon.There was blood in the guidewire lumen and the balloon was loosely folded.The device was prepped with an inflation device filled with water and connected to the calibrated pressure gage to inflate the device.The device inflated to rated burst pressure and deflated with no issue or irregularity.
Event or Problem Description